Hand-Foot Syndrome with Scleroderma-like Change Induced by the Oral Capecitabine: A Case Report
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
.
Abstract
Hand-foot syndrome (HFS) is a well-known adverse event associated with capecitabine, a prodrug of 5-Fluorouracil (5-FU). HFS manifests as acral erythema, with swelling and dysesthesia of the palms and plantar aspects of the feet, which in the absence of dosage reduction or drug cessation, progresses to moist desquamation and ulceration, resulting in serious infections and loss of function. We report a case of HFS, with scleroderma-like changes, apparently induced by capecitabine. In our case, capecitabine, given in the recommended dosage was observed to lead to hyperpigmentation of the palms and soles, followed by a distinct keratoderma-like thickening unfamiliar to usual cases of HFS. This case may provide important clues for revising the definition of HFS, and allow the formation of effective preventive strategies for this side effect of chemotherapy.
참고문헌 (14)
- "Design of a novel oral fluoropyrimidine carbamate, capecitabine, which generates 5- fluorouracil selectively in tumours by enzymes concentrated in human liver and cancer tissue", 34, pp.1274~1281 (1998)
- "Preliminary studies of a novel oral fluoropyrimidine carbamate: capecitabine", 16, pp.1795~1802 (1998)
- "Preferential activation of capecitabine in tumor following oral administration to colorectal cancer patients", 45, pp.291~297 (2000)
- "Comparison of oral capecitabine versus intravenous fluorouracil plus leucovorin as first line treatment in 605 patients with metastatic colorectal cancer: results of a randomized phase III study", 19, pp.2282~2292 (2001)
- "Oral capecitabine compared with intravenous fluorouracil plus leucovorin in patients with metastatic colorectal cancer: results of a large phase III study", 19, pp.4097~4106 (2001)
- "First-line oral capecitabine therapy in metastatic colorectal cancer: a favorable safety profile compared with intravenous 5-fluorouracil", leucovorin, 2002, pp.13, 566~575
- "Multicenter phase II study of capecitabine in paclitaxel-refractory metastatic breast cancer", 17, pp.485~493 (1999)
- "Incidence and severity of hand-foot syndrome in colorectal cancer patients treated with capecitabine: a single-institution experience", 20, pp.3~10 (2002)
- "Chemotherapy-associated palmar-plantar erythrodysesthesia syndrome" (1984)
- "Toxicity of Fluorouracil in patients with advanced colorectal cancer: effect of administration schedule and prognostic factors", 16, pp.3537~3541 (1998)
- "Capecitabine (Xeloda). In: Physicians' desk reference. 55th ed.", pp.2606~2809 (2001), Montvale, Medical Economics
- "Serious hand-and-foot syndrome in black patients treated with capecitabine: report of 3 cases and review of the literature", 73, pp.101~106 (2004)
- "Chemotherapy-induced acral erythema" (1991)
- "Hand-foot syndrome associated with liposome-encapsulated doxorubicin therapy", 75, pp.2169~2173 (1995)
